Hi, I recently started taking celexa for anxiety/depression as well as singulair for asthma. I only took both drugs for two days. Other than the typical side effects of drowsiness/dizziness, I noticed that my muscles were having tremors or cogwheeling. It was initially occurring in my arms and legs. After showing some Dr's that I work with I immediately stopped taking both drugs. The cogwheeling is still occurring, mostly in my right arm/wrist movements. It has been two weeks since I stopped the drugs, and I am concerned that the damage may be permanent. Also, other than stationary cogwheeling, after exerting energy, going up flights of stairs or running across campus my right arm shakes uncontrollably. Has any one heard of these drugs interacting and causing this or perhaps just one of them? I no longer have health insurance but if this is serious I will have to look into affordable plans to get help. Any insight would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.